# SDR ASOA03363

- Difficulty date: August 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN DFW, THE RIGHT AFT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT OVERWING EMERGENCY LIGHT LAMP.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
